A recursion theoretic analysis of the clopen Ramsey theorem

Journal of Symbolic Logic 49 (2):376-400 (1984)
Solovay has shown that if F: [ω] ω → 2 is a clopen partition with recursive code, then there is an infinite homogeneous hyperarithmetic set for the partition (a basis result). Simpson has shown that for every 0 α , where α is a recursive ordinal, there is a clopen partition F: [ω] ω → 2 such that every infinite homogeneous set is Turing above 0 α (an anti-basis result). Here we refine these results, by associating the "order type" of a clopen set with the Turing complexity of the infinite homogeneous sets. We also consider the Nash-Williams barrier theorem and its relation to the clopen Ramsey theorem
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274171
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,195
Through your library
References found in this work BETA
Recursive Well-Founded Orderings.Keh-Hsun Chen - 1978 - Annals of Mathematical Logic 13 (2):117-147.
Recursice Well-Founded Orderings.D. -H. Chen - 1978 - Annals of Pure and Applied Logic 13 (2):117.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Nonstandard Combinatorics.Joram Hirshfeld - 1988 - Studia Logica 47 (3):221 - 232.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
A Baire-Type Theorem for Cardinals.Kurt Wolfsdorf - 1983 - Journal of Symbolic Logic 48 (4):1082-1089.
An Effective Proof That Open Sets Are Ramsey.Jeremy Avigad - 1998 - Archive for Mathematical Logic 37 (4):235-240.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2010 - Notre Dame Journal of Formal Logic 52 (1):95-112.
On the Ramsey Property for Sets of Reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
A Generalization of the Limit Lemma and Clopen Games.Peter Clote - 1986 - Journal of Symbolic Logic 51 (2):273-291.

Monthly downloads

Added to index


Total downloads

5 ( #595,594 of 2,163,980 )

Recent downloads (6 months)

1 ( #348,017 of 2,163,980 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums